# SDR AUS20021120

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Agusta A109C
- Engine: Allsn 250C20R
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: AN8324J
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SYSTEM UNIONS FAULTY AND LEAKING. AIRCRAFT IS REGISTERED IN USA.
